Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 549, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 7:31 PM CDT for 7 counties in Oklahoma. It was in force for 74 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 7:31 PM CDT (00:31 UTC)
- Expired
- Jun 28, 2016, 8:45 PM CDT
- In force
- 74 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 80.0 mph
Counties Beckham County, OK, Caddo County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 91 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:02 PM CDT | TSTM WND GST 58 | 3 Se Hobart, OK | |
| Jun 28, 8:02 PM CDT | TSTM WND GST 60 | 5 W Albert, OK | |
| Jun 28, 8:13 PM CDT | TSTM WND GST 70 | Carnegie, OK | MINOR ROOF DAMAGE REPORTED TO SEVERAL HOMES... SHINGLES MISSING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1732 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted.
940
WUUS54 KOUN 290031
SVROUN
OKC009-015-055-057-065-075-149-290145-
/O.NEW.KOUN.SV.W.0549.160629T0031Z-160629T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
WESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
WASHITA COUNTY IN WESTERN OKLAHOMA...
NORTHWESTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
BECKHAM COUNTY IN WESTERN OKLAHOMA...
GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
CENTRAL HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 845 PM CDT
* AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HINTON TO 4 MILES WEST OF BURNS FLAT...MOVING
SOUTH AT 50 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...HOBART...MANGUM...CORDELL...HOLLIS...GRANITE...
BURNS FLAT...CARNEGIE...APACHE...SENTINEL...BLAIR...
MOUNTAIN VIEW...BINGER...FORT COBB...DILL CITY...CANUTE...CORN...
LONE WOLF AND EAKLY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 11 AND 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN DANGEROUS SITUATION WITH TORNADO LIKE WIND SPEEDS
EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.
THESE STORMS ARE PRODUCING WIDESPREAD WIND DAMAGE ACROSS PARTS OF
WESTERN OKLAHOMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3541 9975 3544 9957 3544 9831 3486 9828
3486 9882 3466 9999
TIME...MOT...LOC 0030Z 000DEG 42KT 3548 9838 3535 9926
HAIL...1.75IN
WIND...80MPH
$$
MBS2 follow-up statements
362
WWUS54 KOUN 290106
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT TUE JUN 28 2016
OKC009-015-055-057-065-075-149-290145-
/O.CON.KOUN.SV.W.0549.000000T0000Z-160629T0145Z/
KIOWA OK-CADDO OK-WASHITA OK-JACKSON OK-BECKHAM OK-GREER OK-
HARMON OK-
806 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR KIOWA...WESTERN CADDO...SOUTHEASTERN WASHITA...NORTHWESTERN
JACKSON...SOUTHEASTERN BECKHAM...GREER AND CENTRAL HARMON COUNTIES...
AT 804 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF FORT COBB TO NEAR LONE WOLF...MOVING
SOUTH AT 50 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...CORDELL...HOLLIS...GRANITE...CARNEGIE...APACHE...
SENTINEL...BLAIR...MOUNTAIN VIEW...BINGER...FORT COBB...DILL CITY...
CORN...LONE WOLF...EAKLY...CARTER...ROOSEVELT...GOTEBO AND LOOKEBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS WESTERN OKLAHOMA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORNADO LIKE WIND SPEEDS ARE EXPECTED WITH THESE STORMS. MOBILE
HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO WINDS
OF THIS MAGNITUDE AND MAY BE OVERTURNED. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS
HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY
DAMAGE.
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3520 9981 3531 9883 3544 9881 3544 9831
3486 9828 3486 9882 3466 9999
TIME...MOT...LOC 0104Z 000DEG 42KT 3509 9838 3496 9926
HAIL...1.75IN
WIND...80MPH
$$
MBS821
WWUS54 KOUN 290128
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT TUE JUN 28 2016
OKC009-015-055-057-065-075-149-290145-
/O.CON.KOUN.SV.W.0549.000000T0000Z-160629T0145Z/
KIOWA OK-CADDO OK-WASHITA OK-JACKSON OK-BECKHAM OK-GREER OK-
HARMON OK-
828 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR KIOWA...WESTERN CADDO...SOUTHERN WASHITA...NORTHWESTERN
JACKSON...SOUTHEASTERN BECKHAM...GREER AND CENTRAL HARMON COUNTIES...
AT 827 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF MOUNTAIN VIEW TO 6 MILES
NORTHWEST OF MANGUM...MOVING SOUTH AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS AND RADAR.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...HOLLIS...GRANITE...CARNEGIE...APACHE...SENTINEL...
BLAIR...MOUNTAIN VIEW...BINGER...FORT COBB...LONE WOLF...EAKLY...
ROOSEVELT...GOTEBO...LOOKEBA...ROCKY...WILLOW...COLONY AND COOPERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION WITH TORNADO LIKE WIND SPEEDS
EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.
THESE STORMS ARE PRODUCING WIDESPREAD WIND DAMAGE ACROSS WESTERN
OKLAHOMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3520 9981 3520 9883 3535 9871 3544 9831
3486 9828 3486 9882 3466 9999
TIME...MOT...LOC 0127Z 020DEG 35KT 3505 9872 3492 9960
HAIL...1.75IN
WIND...80MPH
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:28 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 28, 6:28 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Norman OK 628 PM CDT TUE JUN 28 2016 .DISCUSSION... The 00Z aviation discussion follows.... && .AVIATION... A thunderstorm cluster over northwest Oklahoma will continue to move south this evening. Very strong winds will accompany this system as it moves across TAF sites at KCSM, KHBR, and possibly KLAW. KSPS may be affected, too, but is less likely. Wind fields will be affected at all our TAF sites to some degree, with the least effect at KPNC. The storms should move out of our forecast area shortly after midnight. After that, winds, clouds, etc. should return to more typical values at all sites. There is a possibility of storms again tomorrow morning and afternoon, but the chances are currently too low at any specific location to warrant inclusion in TAFs. CmS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 94 72 94 / 50 10 10 20 Hobart OK 72 96 73 98 / 70 10 10 20 Wichita Falls TX 73 97 73 98 / 30 0 0 10 Gage OK 70 94 72 94 / 80 20 20 30 Ponca City OK 70 92 72 92 / 70 20 30 40 Durant OK 72 95 73 95 / 20 0 10 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 17/23/23
Hazardous weather outlook, Jun 28, 7:25 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 725 PM CDT TUE JUN 28 2016 OKZ004>048-050>052-TXZ083>090-300030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 725 PM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PARTS OF WESTERN OKLAHOMA. LOCATION... THE SLIGHT RISK AREA IS WEST OF A LINE FROM ENID TO EL RENO TO HOBART. A MARGINAL RISK SURROUNDS THE SLIGHT RISK...AND EXTENDS WEST OF A LINE FROM PERRY TO OKLAHOMA CITY TO LAWTON TO THE SOUTHWEST CORNER OF OKLAHOMA. TIMING... SEVERE STORMS WILL BE POSSIBLE THROUGH ABOUT MIDNIGHT. IMPACTS... DAMAGING WINDS...HAIL TO GOLF BALL SIZE...AND TORRENTIAL RAIN WILL BE THE MAIN CONCERNS WITH THESE STORMS. DISCUSSION... A CLUSTER OF SEVERE THUNDERSTORMS WILL ADVANCE SOUTH THIS EVENING FROM NORTHWEST OKLAHOMA TO THE SOUTHWEST PART OF THE STATE. THE STORMS ARE EXPECTED TO WEAKEN GRADUALLY WITH TIME...AND SHOULD BE MAINLY NON-SEVERE BY MIDNIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE WESTERN HALF OF OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO NEXT WEEKEND. HEAVY RAIN LEADING TO FLOODING WILL BE THE BIGGEST CONCERN THROUGHOUT THE WEEK. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE AT TIMES. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Jun 28, 6:30 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 3 N PUTNAM 35.90N 98.97W
06/28/2016 M61 MPH DEWEY OK MESONET
&&
KURTZLocal storm report, Jun 28, 6:45 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 2 W WATONGA 35.85N 98.45W
06/28/2016 E60 MPH BLAINE OK AMATEUR RADIO
0642 PM HAIL 2 W WATONGA 35.85N 98.45W
06/28/2016 E1.75 INCH BLAINE OK AMATEUR RADIO
&&
DWLocal storm report, Jun 28, 7:08 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG TALOGA 36.04N 98.96W
06/28/2016 DEWEY OK EMERGENCY MNGR
MULTIPLE ETREES DOWN.
0615 PM TSTM WND DMG TALOGA 36.04N 98.96W
06/28/2016 DEWEY OK EMERGENCY MNGR
ROOF OF HOUSE PARTIALLY BLOWN OFF.
&&
DWSpecial weather statement, Jun 28, 7:18 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT TUE JUN 28 2016
OKZ034-290045-
GREER OK-
718 PM CDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREER COUNTY UNTIL 745 PM
CDT...
AT 718 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF GRANITE...MOVING SOUTHWEST AT 5 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3504 9939 3482 9930 3481 9933 3481 9941
3479 9941 3473 9958 3494 9959
TIME...MOT...LOC 0018Z 38DEG 4KT 3491 9942Local storm report, Jun 28, 7:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG WEATHERFORD 35.53N 98.70W
06/28/2016 CUSTER OK PUBLIC
6 INCH TREE BRANCHES DOWN. FENCES DOWN.
0718 PM TSTM WND GST WEATHERFORD 35.53N 98.70W
06/28/2016 E60 MPH CUSTER OK PUBLIC
&&
DWLocal storm report, Jun 28, 7:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST 1 WSW BURNS FLAT 35.35N 99.20W
06/28/2016 M71 MPH WASHITA OK ASOS
CSM ASOS
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:12 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Custer, Dewey | 3 hr |
| Jun 28, 7:18 PM CDT | Special Weather Statement | OUN | Greer | 27 min |
| Jun 28, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 77 min |
| Jun 28, 8:29 PM CDT | Areal Flood Advisory | OUN | Caddo, Custer, Kiowa, Washita | 46 min |
| Jun 28, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Harmon, Jackson, Kiowa, Tillman | 75 min |
| Jun 28, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 74 min |
| Jun 28, 9:53 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 10 hr |
| Jun 29, 5:06 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.